American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Steven B. Bank. A note on the location of complex zeros of solutions of linear differential equations. Bull. Amer. Math. Soc. 18 (1988) 35-38. MR 919655.
Abstract, references, and article information   
View Article: PDF

[2] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f'' + Af = 0$ where $A$ is entire. Bull. Amer. Math. Soc. 6 (1982) 95-98. MR 634440.
Abstract, references, and article information   
View Article: PDF

[3] Shair Ahmad and A. C. Lazer. Component properties of second order linear systems. Bull. Amer. Math. Soc. 82 (1976) 287-289. MR 0399574.
Abstract, references, and article information   
View Article: PDF

[4] R. D. Gentry and C. C. Travis. Existence and comparison of eigenvalues of $n$th order linear differential equations. Bull. Amer. Math. Soc. 82 (1976) 350-352. MR 0422747.
Abstract, references, and article information   
View Article: PDF

[5] Kurt Kreith. Nonselfadjoint fourth order differential equations with conjugate points. Bull. Amer. Math. Soc. 80 (1974) 1190-1192. MR 0361245.
Abstract, references, and article information   
View Article: PDF

[6] Shmuel Friedland. Nonoscillation and integral inequalities. Bull. Amer. Math. Soc. 80 (1974) 715-717. MR 0346238.
Abstract, references, and article information   
View Article: PDF

[7] Junior Stein. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974) 744-747. MR 0417486.
Abstract, references, and article information   
View Article: PDF

[8] Junior Stein. Index theory for singular quadratic functionals in the calculus of variations. Bull. Amer. Math. Soc. 79 (1973) 1189-1192. MR 0328726.
Abstract, references, and article information   
View Article: PDF

[9] Thomas G. Hallam. A terminal comparison principle for differential inequalities. Bull. Amer. Math. Soc. 78 (1972) 230-233. MR 0288396.
Abstract, references, and article information   
View Article: PDF

[10] H. Guggenheimer. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971) 765-766. MR 0326087.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1